# SDR UALA2009082402606

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 53,263 hours, 19,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT APPROX 6 INCHES AFT OF FR 64 STR 23L.  MAJOR REPAIR ACCOMPLISHED.  EVALUATED DENT & FOUND OUT OF LIMITS.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR.
